Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking ecosprin 75 mg, metolar XR - 50 and rozavel 10 regularly. Having pain in heels. Suggestion?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
I am 50 yrs ht. 5' - 6". weight 70 kg Uric Acid 5.8-6.0
I am on regular medicines of
Ecosprin 75 mg OD
Metolar XR - 50 OD
Rozavel 10 OD
From last 2 months when I get up and put my feet on the floor, have a pain in my heels. I am seeking your opinion what should be the best course of medication I must follow.
Posted Tue, 4 Sep 2012 in Medicines and Side Effects
Answered by Dr. Mihail Iepure 2 hours later
Welcome to XXXXXXX
Symptoms described by you are suggestive for plantar fasciitis with acute sometime sever heel pain especially in first steps in the morning, mostly at the bottom of the heel. In some cases plantar fasciitis may be associated with heel spur and characterized by plantar pain. I would advice you apply Icy as a bath or pack, change shoes with adequate arch cushioning and in shoe heel, over the counter foot orthotics, exercises : like calf stretching ( warm up mandatory prior exercises ), avoid walking barefoot and long periods of standing. You may use NSAIDs over the counter like Ibuprofen, or Naproxen tablets and anti-inflammatory creams locally.

Hope this helps, if you have additional queries, don’t hesitate to ask.

Best Regards,


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor